# SDR MASA2014022130941

- Difficulty date: February 21, 2014
- Submitted: February 22, 2014
- Operation: Air carrier
- Aircraft: N925FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15025
- Aircraft time: 24,073 hours, 19,953 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Zone 200
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ALL EMERGENCY LIGHTS INOPERATIVE.  MAINTENANCE RESET EMERGENCY LIGHTING SYSTEM.
